# SDR R61A20110148

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 14,780 hours, 11,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Kit
- Part number: 17084631401
- Condition: Defective
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 DOOR WOULDN'T CLOSE.  MAINTENANCE REMOVED AND REPLACED R-2 EMERGENCY SLIDE ARM/DISARM FLEXBALL KIT PER EMB AMM, OPS CHECK GOOD.
